# SDR P5CA2023090300094

- Difficulty date: September 22, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N858GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37569
- Aircraft time: 50,826 hours, 8,047 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH I/B ELEVATOR I/B AFT UPPER SURFACE FOUND DENT MARK( PERFORMED COMPOSITE WET LAYUP REPAIR AS PER SRM 51-70-04 REPAIR 1. NO FURTHER DEFECTS NOTED )
